MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO FAN BLADE, OFFSET (19.0 X 0.38 X 41.5MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO FAN BLADE, OFFSET (19.0 X 0.38 X 41.5MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Model Number 5400134415
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting return of device to manufacturer.
 
Event or Problem Description
It was reported that during a surgical procedure, it was noted that the blade exited the handpiece.It was also reported there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
This initial mdr was initially filed in error.The event reported in this case was that the blade would not lock into the handpiece.Based on a review of previous events of fitting issues, such events have not caused or contributed to an adverse event or serious injury in patients or users and for future events to occur is unlikely to cause or contribute to a serious injury event.In this event, the blade could not be used and the fitting issue was detected prior to use.No reported adverse consequences to user or patient was reported.As a result this supplemental mdr will note that the initial was filed in error and such an event is not reportable.Device not available for return.
 
Event or Problem Description

Brand Name
FAN BLADE, OFFSET (19.0 X 0.38 X 41.5MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9570260
Report Number0001811755-2020-00036
Device Sequence Number458987
Product Code GFA
UDI-Device Identifier04546540467317
UDI-Public04546540467317
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Model Number5400134415
Device Catalogue Number5400134415
Device Lot Number19272027
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/19/2019
Supplement Date Received by Manufacturer02/28/2020
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1